# SDR 2011FA0000120

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: General aviation
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,499 hours, 18,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD BIN 29L (ABC) INOPERATIVE.
